# SDR P5CA2020123100412

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,412 hours, 5,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP ILLUMINATED IN CRUISE.  PERFORM L PACK TEMPERATURE CONTROLLER BITE TEST AND TEST NORMAL, AS PER AMM 21-51-14.  PERFORMED LT & RT PACK OPERATION CHECK AND AIR COND CHECK NORMAL, AS PER AMM 21-00-00/ 21-51-00.
